# SDR EISA97087

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1315
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EXIT LIGHTS NOT ILLUMINATED.  RELAMPED FORWARD EXIT SIGN.  OPS CHECK IS GOOD.  (M)
